# SDR ASAA2016012815183

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,017 hours, 10,148 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP,  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET IAW QRH PROCEDURES. SATCOM OPS NORMAL.
